# SDR CX7A194J17

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 22,065 hours, 24,691 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT FLAPS BEGAN UNCOMMANDED DEPLOYMENT TO LESS THAN 7 DEGREES, THEN RETRACTED.  CYCLE REPEATED APPROX EVERY 20 SEC W/PITCH UP MOVEMENT.  NO AUTOPILOT ENGAGED, YAW DAMPER ENGAGED.  FLAPS NOT SPLIT AND HANDLE AT FLAPS 0 DEG.  FOUND LT FLAP POTENTIOMETER OUT OF ADJUSTMENT.  ADJUSTED POTENTIOMETER IAW SAAB MM.
